# SDR FDEA200901160225

- Difficulty date: January 16, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Part number: A57141283200201
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 5 FWD ATTACHMENT FLANGE AT THE AFT SPAR HAS A CRACK INDICATION AT HOLE "L".  STARTED REAMING HOLE "L" TO 0.816.  COLD WORKED HOLE "L" USING STDN 26-2-N TOOLING.  FINAL REAMED HOLE "L" TO 843.  ROTOPROBE INSPECTED HOLE IAW NTM 51-10-  01.  INSTALLED NEW FASTENER IAW EO 6-5710-123689.
